# SDR SIMA20250712003

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,576 hours, 23,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENTS HAVING ISSUES WHEN OPENING MAIN PASSENGER DOOR L1. OPENED DOOR IAW GHC, FOUND DOOR OPENS AND CLOSES AS INTENDED.
